# SDR CA110413004

- Difficulty date: March 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED T/O THE CREW ABORTED T/O ROLL FOLLOWING ENGINE NR 2 AUTOFEATHER. ACFT RETURNED TO THE GATE WHERE TROUBLESHOOTING IS CURRENTLY TAKING PLACE.  TROUBLESHOOTING LEADS TO AFCU REPLACED AS PRECAUTIONARY.
